Skip to content

Alka-Seltzer Plus Sinus Allergy & Cough PowerMax Liquid Gels - 16 Ct

Alka-Seltzer Plus Sinus Allergy & Cough PowerMax Liquid Gels - 16 Ct

Original price $0.00 - Original price $0.00
Original price $0.00
$11.42
$11.42 - $11.42
Current price $11.42

Estimated Delivery

Jul 20, 2024 - Jul 22, 2024

ALKA-SELTZER PLUS MAXIMUM STRENGTH SINUS, ALLERGY & COUGH POWERMAX GELS

When allergies act up, your day may come to a standstill, especially when you’re dealing with a lot of different symptoms, including a bothersome cough. Medicine choices abound, but not all give you the allergy relief you need, when you need it. Reach for Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels — concentrated power delivered in a 25% smaller pill* for fast-acting, effective relief from: 

  • Sinus congestion and pressure 
  • Itchy, watery eyes 
  • Cough 
  • Runny nose 
  • Sneezing 
  • Headache and body ache 

*As compared to Alka-Seltzer Plus Liquid Gels. 

Highlights

  • *25% smaller than original liquid gel: Alka-Seltzer Plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief
  • Provides powerful, maximum multi-symptom relief for your worst allergies, including sinus congestion, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Fast relief so you can get back to your busy life
  • Each box containing16 liquid gels, 1 dose (2 Liquid gels)
  • Use as directed

Uses

temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • runny nose
  • sneezing
  • itching of the nose or throat
  • sinus pressure

temporarily relieves these symptoms due to a cold:

  • minor aches and pains
  • headache
  • cough
  • sore throat
  • nasal congestion
  • sinus congestion and pressure

temporarily reduces fever

Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have a medical condition prior to use, consult a doctor if taking prescription drugs, keep out of reach of children
Product Form: Liquid Gels
Package Quantity: 16 Count

Instructions:
Do not take more than the recommended dose.

Dosage:
Adults and children 12 years and over:
• take 2 capsules with water every 4 hours.
• do not exceed 10 capsules in 24 hours or as directed by a doctor.
Children under 12 years:
• Do not use.

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
• more than 4,000 mg of acetaminophen in 24 hours
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product

Stop use and ask a doctor if:
• pain, cough, or nasal congestion gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.
• nervousness, dizziness, or sleeplessness occurs

See product label for full product information and warnings.

Other information:
Store at room temperature. Avoid excessive heat above 40°C (104°F).

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by